Alert archive / Wisconsin / Heat Advisories in 2011
Heat Advisory 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this heat advisory at Jun 30, 2011, 3:50 AM CDT for 20 counties in Wisconsin. It took effect at Jul 1, 2011, 12:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2011, 3:50 AM CDT (08:50 UTC)
- In effect from
- Jul 1, 2011, 12:00 PM CDT
- Expired
- Jul 1, 2011, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
548 WWUS73 KMKX 300850 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 AM CDT THU JUN 30 2011 ...HOT AND HUMID CONDITIONS FRIDAY... .SOUTHERLY WINDS AHEAD OF AN APPROACHING COLD FRONT WILL PUMP HOT AND HUMID CONDITIONS INTO SOUTHERN WISCONSIN ON FRIDAY. HEAT INDICIES ARE EXPECTED TO EXCEED HEAT ADVISORY CRITERIA ACROSS THE AREA FROM EARLY AFTERNOON INTO THE EVENING...WITH TEMPERATURES ALSO EXCEEDING CRITERIA MOST LOCATIONS. WIZ046-047-051-052-056>060-062>072-301700- /O.NEW.KMKX.HT.Y.0002.110701T1700Z-110702T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 350 AM CDT THU JUN 30 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY. * TIMING...NOON TO 8 PM FRIDAY. * TEMPERATURE...HIGHS IN THE MID TO UPPER 90S MOST LOCATIONS...WITH HEAT INDICIES OF 100 TO 110. * IMPACTS...THE HOT AND HUMID WEATHER MAY CAUSE HEAT RELATED HEALTH PROBLEMS FOR ANYONE WITHOUT AIR CONDITIONING OR WORKING OUTDOORS. THE VERY YOUNG...THE ELDERLY...AND THOSE ON CERTAIN MEDICATIONS WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ DDV
8 follow-up statements
913 WWUS73 KMKX 301529 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1029 AM CDT THU JUN 30 2011 ...HOT AND HUMID CONDITIONS FRIDAY... .SOUTHERLY WINDS AHEAD OF AN APPROACHING COLD FRONT WILL PUMP HOT AND HUMID CONDITIONS INTO SOUTHERN WISCONSIN ON FRIDAY. HEAT INDICIES WHICH ARE BASED ON TEMPERATURE AND HUMIDITY ARE EXPECTED TO EXCEED HEAT ADVISORY CRITERIA ACROSS THE AREA FROM EARLY AFTERNOON INTO THE EVENING. WIZ046-047-051-052-056>060-062>072-302330- /O.CON.KMKX.HT.Y.0002.110701T1700Z-110702T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1029 AM CDT THU JUN 30 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY. * TIMING...NOON TO 8 PM FRIDAY. * TEMPERATURE...HIGHS IN THE MID TO UPPER 90S MOST LOCATIONS... WITH HEAT INDICIES OF 100 TO 110. * IMPACTS...THE HOT AND HUMID WEATHER MAY CAUSE HEAT RELATED HEALTH PROBLEMS FOR ANYONE WORKING OR SPENDING TIME OUTDOORS OR WITHOUT AIR CONDITIONING. THE VERY YOUNG...THE ELDERLY...AND THOSE ON CERTAIN MEDICATIONS WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ MRC
635 WWUS73 KMKX 302031 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CDT THU JUN 30 2011 ...HOT AND HUMID CONDITIONS FRIDAY... .SOUTHERLY WINDS AHEAD OF AN APPROACHING COLD FRONT WILL PUMP HOT AND HUMID CONDITIONS INTO SOUTHERN WISCONSIN ON FRIDAY. HEAT INDICES WHICH ARE BASED ON TEMPERATURE AND HUMIDITY ARE EXPECTED TO EXCEED HEAT ADVISORY CRITERIA ACROSS THE AREA FROM LATE MORNING INTO THE EVENING. WIZ046-047-051-052-056>060-062>072-010445- /O.CON.KMKX.HT.Y.0002.110701T1700Z-110702T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 331 PM CDT THU JUN 30 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY. * TIMING...NOON TO 8 PM FRIDAY. * TEMPERATURE...HIGHS IN THE MID TO UPPER 90S MOST LOCATIONS... WITH HEAT INDICES OF 100 TO 110. * IMPACTS...THE HOT AND HUMID WEATHER MAY CAUSE HEAT RELATED HEALTH PROBLEMS FOR ANYONE WORKING OR SPENDING TIME OUTDOORS OR WITHOUT AIR CONDITIONING. THE VERY YOUNG...THE ELDERLY... AND THOSE ON CERTAIN MEDICATIONS WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ MRC
915 WWUS73 KMKX 010507 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1207 AM CDT FRI JUL 1 2011 ...HOT AND HUMID CONDITIONS EXPECTED LATER TODAY... .SOUTHERLY WINDS AHEAD OF AN APPROACHING COLD FRONT WILL PUMP HOT AND HUMID CONDITIONS INTO SOUTHERN WISCONSIN LATER TODAY. HEAT INDEX VALUES...WHICH ARE BASED ON TEMPERATURE AND HUMIDITY...ARE EXPECTED TO EXCEED HEAT ADVISORY CRITERIA ACROSS THE AREA FROM LATE MORNING INTO THE EVENING. WIZ046-047-051-052-056>060-062>072-011315- /O.CON.KMKX.HT.Y.0002.110701T1700Z-110702T0100Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1207 AM CDT FRI JUL 1 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * TIMING...NOON TO 8 PM TODAY. * TEMPERATURE...HIGHS IN THE MID TO UPPER 90S MOST LOCATIONS...WITH HEAT INDEX VALUES OF 100 TO 110. * IMPACTS...THE HOT AND HUMID WEATHER MAY CAUSE HEAT RELATED HEALTH PROBLEMS FOR ANYONE WORKING OR SPENDING TIME OUTDOORS OR WITHOUT AIR CONDITIONING. THE VERY YOUNG...THE ELDERLY...AND THOSE ON CERTAIN MEDICATIONS WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ WOOD
278 WWUS73 KMKX 010926 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 426 AM CDT FRI JUL 1 2011 ...HOT AND HUMID CONDITIONS EXPECTED TODAY... .SOUTHERLY WINDS AHEAD OF AN APPROACHING COLD FRONT WILL PUMP HOT AND HUMID CONDITIONS INTO SOUTHERN WISCONSIN TODAY. HEAT INDEX VALUES...WHICH ARE BASED ON TEMPERATURE AND HUMIDITY...WILL MEET AND EXCEED HEAT ADVISORY CRITERIA ACROSS THE AREA FROM LATE MORNING INTO THE EVENING. WIZ046-047-051-052-056>060-062>072-011730- /O.EXT.KMKX.HT.Y.0002.110701T1700Z-110702T0200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 426 AM CDT FRI JUL 1 2011 ...HEAT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... THE HEAT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. * TIMING...NOON TO 9 PM TODAY. * TEMPERATURE...HIGHS IN THE MID TO UPPER 90S MOST LOCATIONS... WITH HEAT INDEX VALUES OF 100 TO 110...WITH LOCALLY HIGHER VALUES TO 112. * IMPACTS...THE HOT AND HUMID WEATHER MAY CAUSE HEAT RELATED HEALTH PROBLEMS FOR ANYONE WORKING OR SPENDING TIME OUTDOORS OR WITHOUT AIR CONDITIONING. THE VERY YOUNG...THE ELDERLY... AND THOSE ON CERTAIN MEDICATIONS WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ REM
603 WWUS73 KMKX 011613 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1113 AM CDT FRI JUL 1 2011 ...HOT AND HUMID CONDITIONS EXPECTED TODAY... .SOUTHERLY WINDS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO PUMP HOT AND HUMID CONDITIONS INTO SOUTHERN WISCONSIN TODAY. HEAT INDEX VALUES...WHICH ARE BASED ON TEMPERATURE AND HUMIDITY...WILL MEET AND EXCEED HEAT ADVISORY CRITERIA ACROSS THE AREA FROM EARLY AFTERNOON INTO THE EVENING. WIZ052-059-060-065-066-070>072-020015- /O.EXT.KMKX.HT.Y.0002.110701T1900Z-110702T0200Z/ SHEBOYGAN-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE-WALWORTH-RACINE- KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...WEST BEND... PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 1113 AM CDT FRI JUL 1 2011 ...HEAT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE HEAT ADVISORY IS NOW IN EFFECT FROM 2 PM TO 9 PM CDT THIS EVENING. * TIMING...2 PM TO 9 PM TODAY. * TEMPERATURE...HIGHS IN THE MID 90S MOST LOCATIONS...WITH HEAT INDEX VALUES OF 100 TO 110. * IMPACTS...THE HOT AND HUMID WEATHER MAY CAUSE HEAT RELATED HEALTH PROBLEMS FOR ANYONE WORKING OR SPENDING TIME OUTDOORS OR WITHOUT AIR CONDITIONING. THE VERY YOUNG...THE ELDERLY... AND THOSE ON CERTAIN MEDICATIONS WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ WIZ046-047-051-056>058-062>064-067>069-020015- /O.CON.KMKX.HT.Y.0002.110701T1700Z-110702T0200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...MONROE... JANESVILLE...BELOIT 1113 AM CDT FRI JUL 1 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * TIMING...NOON TO 9 PM TODAY. * TEMPERATURE...HIGHS IN THE MID TO UPPER 90S MOST LOCATIONS... WITH HEAT INDEX VALUES OF 100 TO 110...WITH LOCALLY HIGHER VALUES TO 112. * IMPACTS...THE HOT AND HUMID WEATHER MAY CAUSE HEAT RELATED HEALTH PROBLEMS FOR ANYONE WORKING OR SPENDING TIME OUTDOORS OR WITHOUT AIR CONDITIONING. THE VERY YOUNG...THE ELDERLY... AND THOSE ON CERTAIN MEDICATIONS WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ DDV
448 WWUS73 KMKX 012032 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CDT FRI JUL 1 2011 ...HOT AND HUMID CONDITIONS INTO THE EVENING... .SOUTHERLY WINDS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO PUMP HOT AND HUMID CONDITIONS INTO SOUTHERN WISCONSIN THIS AFTERNOON. HEAT INDEX VALUES...WHICH ARE BASED ON TEMPERATURE AND HUMIDITY...WILL MEET AND EXCEED HEAT ADVISORY CRITERIA INTO THE EVENING AWAY FROM LAKE MICHIGAN. WIZ052-060-066-071-072-012145- /O.CAN.KMKX.HT.Y.0002.000000T0000Z-110702T0200Z/ SHEBOYGAN-OZAUKEE-MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON... MILWAUKEE...RACINE...KENOSHA 332 PM CDT FRI JUL 1 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE HEAT ADVISORY. LINGERING CLOUD COVER AND LOWER DEWPOINTS HAVE KEPT AREAS IN THE EAST FROM REACHING HEAT ADVISORY CRITERIA. THEREFORE...THE ADVISORY IS BEING CANCELLED. $$ WIZ046-047-051-056>059-062>065-067>070-020200- /O.CON.KMKX.HT.Y.0002.000000T0000Z-110702T0200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 332 PM CDT FRI JUL 1 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * TIMING...UNTIL 9 PM THIS EVENING. * TEMPERATURE...HIGHS IN THE LOW TO MID 90S MOST LOCATIONS... WITH HEAT INDEX VALUES OF 100 TO 110. * IMPACTS...THE HOT AND HUMID WEATHER MAY CAUSE HEAT RELATED HEALTH PROBLEMS FOR ANYONE WORKING OR SPENDING TIME OUTDOORS OR WITHOUT AIR CONDITIONING. THE VERY YOUNG...THE ELDERLY... AND THOSE ON CERTAIN MEDICATIONS WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ DDV
590 WWUS73 KMKX 012222 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 522 PM CDT FRI JUL 1 2011 ...HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE EVENING OVER SOUTH CENTRAL WISCONSIN... .A WARM AND HUMID EVENING LIES AHEAD FOR SOUTH CENTRAL WISCONSIN. TEMPERATURES WILL FALL A FEW DEGREES INTO THE MIDDLE 80S TO LOWER 90S WHILE VERY HUMID CONDITIONS CONTINUE. HEAT INDICIES WILL SLOWLY FALL BELOW 100 DEGREES DURING THE EVENING. SOUTHEAST BREEZES AT TIMES...AND OUTFLOW FROM THUNDERSTORMS WHICH MOVED ACROSS LAKE MICHIGAN EARLIER TODAY...RESULTED IN LOWER TEMPERATURES AND HUMIDITY OVER MUCH OF SOUTHEAST WISCONSIN THIS AFTERNOON. THESE CONDITIONS WILL CONTINUE INTO THE EVENING...HENCE THE HEAT ADVISORY IS BEING DISCONTINUED FOR MORE OF SOUTHEAST WISCONSIN...FROM WEST BEND AND KEWASKUM SOUTH TO WAUKESHA...OCONOMOWOC...WHITEWATER...ELKHORN AND LAKE GENEVA. WIZ059-065-070-012330- /O.CAN.KMKX.HT.Y.0002.000000T0000Z-110702T0200Z/ WASHINGTON-WAUKESHA-WALWORTH- INCLUDING THE CITIES OF...WEST BEND...WAUKESHA...BROOKFIELD... ELKHORN...LAKE GENEVA 522 PM CDT FRI JUL 1 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE HEAT ADVISORY. SLIGHTLY COOLER AND LESS HUMID AIR WILL KEEP HEAT INDICIES MOSTLY IN THE 85 TO 95 DEGREE RANGE DURING THE EVENING. HENCE THE HEAT ADVISORY IS BEING CANCELLED. $$ WIZ046-047-051-056>058-062>064-067>069-020200- /O.CON.KMKX.HT.Y.0002.000000T0000Z-110702T0200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...MONROE... JANESVILLE...BELOIT 522 PM CDT FRI JUL 1 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * TIMING...UNTIL 9 PM THIS EVENING. * TEMPERATURE...TEMPERATURES IN THE UPPER 80S TO MIDDLE 90S WILL SLOWLY FALL THIS EVENING. THESE TEMPERATURES WILL CONTINUE TO CAUSE HEAT INDEX READINGS FROM 98 TO 106 DEGREES INTO THE EARLY EVENING. * IMPACTS...THE HOT AND HUMID WEATHER MAY CAUSE HEAT RELATED HEALTH PROBLEMS FOR ANYONE WORKING OR SPENDING TIME OUTDOORS OR WITHOUT AIR CONDITIONING. THE VERY YOUNG...THE ELDERLY... AND THOSE ON CERTAIN MEDICATIONS WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ MBK/AS
427 WWUS73 KMKX 020147 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 847 PM CDT FRI JUL 1 2011 ...HEAT ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM CDT THIS EVENING... .FALLING TEMPERATURES HAVE ALLOWED HEAT INDICIES TO FALL BELOW 100 DEGREES THIS EVENING. HENCE THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM CDT. WIZ046-047-051-056>058-062>064-067>069-020300- /O.EXP.KMKX.HT.Y.0002.000000T0000Z-110702T0200Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...MONROE... JANESVILLE...BELOIT 847 PM CDT FRI JUL 1 2011 ...HEAT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE HEAT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. HEAT INDICIES HAVE FALLEN BELOW 100 DEGREES. MUGGY CONDITIONS WILL CONTINUE OVERNIGHT IN SOUTH CENTRAL WISCONSIN DUE TO WARM TEMPERATURES AND HIGH HUMIDITY. $$ MBK
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this heat advisory went out at Jun 30, 3:30 AM CDT, 20 minutes earlier.
Area forecast discussion, Jun 30, 3:30 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT THU JUN 30 2011
.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH
DO NOT EXPECT TO SEE MUCH IN THE WAY OF PRECIPITATION EARLY TODAY
WITH 700MB TO 800MB WARM ADVECTION ACCAS ON IR IMAGERY OVER NW AND
NC WISCONSIN REFLECTIVE OF DEEP WARM LAYER BELOW 600MB ON AREA
FORECAST SOUNDINGS...WITH CLOUD BASES CURRENTLY ABOVE 12K FT AND
ISOLATED LIGHT SHOWERS HAVING A HARD TIME SURVIVING BELOW 3K TO 5K
FT. CONDENSATION PRESSURE DEFICITS ARE STILL AROUND OR ABOVE 100MB
TO GO ALONG WITH 1 TO 2 MICROBARS/SEC ISENTROPIC OMEGA ON 310K
SURFACES ASSOCIATED WITH THIS INITIAL WAA.
HOWEVER...NAM FORECAST SOUNDINGS FROM MADISON AND EAST SHOW CAP
BEING OVERCOME BY DAYTIME HEATING AROUND MID AFTERNOON BEFORE
RE-ESTABLISHING THE CAP EARLY IN THE EVENING...WHILE GFS HANGS ONTO
CAPPING INVERSION. THIS COINCIDES WITH SECOND ROUND OF STRONGER
ISENTROPIC OMEGA AND LOWER CONDENSATION PRESSURE DEFICITS...MAINLY
OVER EASTERN AND NORTHEAST WISCONSIN...SO WILL HAVE CHANCE POPS THIS
AFTERNOON NORTHEAST THIRD OF FORECAST AREA...BORDERED BY SLIGHT
CHANCE TO LONE ROCK AND JANESVILLE. LACK OF FORCING AND CAP WILL
KEEP SW CWA DRY.
TEMPERATURES A BIT TRICKY TODAY DEPENDING ON WHEN/IF WINDS SHIFT
FROM SOUTHEAST TO SOUTH ALONG LAKE THIS AFTERNOON. CONVECTION...EVEN
IF IT OCCURS FARTHER NORTH AND EAST OUT OF CWA PER SREF AND LOCAL
WRF20...WILL CREATE AN OUTFLOW THAT WILL KEEP WINDS ONSHORE WELL
INTO THE AFTERNOON. WILL HOLD LAKE SHORE LOCATION HIGHS IN THE
MID-UPPER 70S...INCREASING TO MID TO UPPER 80S IN THE SOUTHWEST.
ANY THUNDER WILL EXIT TO THE EAST BY EARLY EVENING WITH CAP
RE-ESTABLISHED OVER REGION WITH INCREASING LOW-LEVEL JET.
SOUTH-SOUTHEAST SURFACE WINDS BECOME SOUTH-SOUTHWEST OVERNIGHT SO
EXPECT LOW TEMPERATURES ONLY IN THE UPPER 60S EARLY IN THE OVERNIGHT
EAST...WITH LOW TO MID 70S ELSEWHERE.
.FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
LOCAL AIRMASS WILL CONTINUE TO WARM AND MOISTEN INTO FRIDAY AHEAD OF
LOW PRESSURE AS IT TRACKS NORTHEAST INTO CANADA. MODELS STILL
SHOWING 925 MB TEMPS IN THE UPPER 20S TO AROUND 30...SUGGESTING MID
TO LOCALLY UPPER 90S FOR HIGH TEMPS. DEWPOINTS IN THE MID 70S
YIELDING HEAT INDICES IN THE 100-110 RANGE. MODELS HAVE BEEN QUITE
CONSISTENT WITH THIS SETUP...SO WILL GO AHEAD AND ISSUE THE HEAT
ADVISORY WITH THIS FORECAST PACKAGE. EVEN IF DEWPOINTS END UP A BIT
LOWER THAN CURRENT FORECAST...SOMEWHAT DRIER AIRMASS WOULD ALLOW FOR
A DEGREE OR TWO HIGHER AMBIENT TEMPS. EITHER WAY...HEAT ADVISORY
STILL LOOKS PRETTY SOLID.
MODELS SUGGESTING MORE CONVECTION ON THE EDGE OF THE RIDGE...MAINLY
EAST OF THE STATE. ATMOSPHERE LOOKS TO BE EVEN MORE CAPPED THAN
THURSDAY WITH AROUND 14-16C AT 700 MB...SO KEPT DRY FORECAST GOING
WITH A DECENT AMOUNT OF SUNSHINE MAKING THINGS FEEL EVEN HOTTER.
MODELS OVERALL SUGGESTING THE COLD FRONT WILL MOVE THROUGH FAIRLY
QUIETLY OVERNIGHT...WITH ONLY THE NAM PAINTING OUT MUCH IN THE WAY
OF QPF. THOUGH LIFT IS PRETTY WEAK WITH PASSING FRONT...CANNOT RULE
OUT SOME CONVECTIVE ACTIVITY WITH A FRONT PASSING THROUGH IN SUCH A
MOIST AND UNSTABLE ENVIRONMENT.
.SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM
OVERALL...LOOKS LIKE THE FRONT WILL BE ABOUT THROUGH BY DAYBREAK
SATURDAY. THE NAM IS QUITE A BIT SLOWER THOUGH...SO KEPT SOME LOW
POPS IN THE SOUTHEAST DURING THE MORNING HOURS. OTHERWISE...HIGH
PRESSURE WILL BUILD IN FROM THE NORTHWEST...COMING OVERHEAD ON
SUNDAY. HIGHS SHOULD BE A COUPLE DEGREES ABOVE NORMAL SATURDAY WITH
WARMER AIRMASS LINGERING...THEN RETURNING TO AROUND NORMAL SUNDAY AS
THE HIGH MOVES IN.
.MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
MODELS GENERALLY STILL SUGGESTING DRY CONDITIONS FOR THE FOURTH OF
JULY...THOUGH THE GFS BRINGS A WEAK WAVE THROUGH WITH SOME
SHOWERS/STORMS. GFS TAPERS THINGS OFF IN THE EVENING...SO EVEN
WETTER SOLUTION OPTIMISTIC FOR FIREWORKS.
QUIET WEATHER GENERALLY EXPECTED FOR TUESDAY...WITH A COLD FRONT
BRINGING A CHANCE FOR SHOWERS/STORMS TUESDAY NIGHT INTO WEDNESDAY.
EXPECT HIGH TEMPS NEAR TO A COUPLE DEGREES ABOVE NORMAL FOR THE
FIRST HALF OF THE WEEK.
&&
.AVIATION...LOW CONFIDENCE AS TO WHEN/IF CAP BREAKS TO ALLOW
CONVECTION...MAINLY AT EASTERN TAF SITES. WILL HOLD OFF MENTION OF
PCPN AT ANY SITES...WITH VFR CBS AT EASTERN SITES DURING THE MID TO
LATE AFTERNOON TO HIGHLIGHT MOST LIKELY TIME FOR CONVECTION THAT
WILL BE IN PROXIMITY TO...IF NOT AT TAF SITES. STRENGTHENING
LOW-LEVEL JET BRINGS CONCERN FOR LOW LEVEL WIND SHEAR OVERNIGHT INTO
FRIDAY MORNING. FEEL THAT ENOUGH SURFACE WIND TO KEEP FROM REACHING
CRITERIA...THOUGH NAM FORECAST SOUNDINGS AT KMSN ARE CLOSE. LATER
SHIFTS WILL HAVE TO MONITOR.
&&
.MARINE...WIND GUSTS WILL RISE INTO THE 15 TO 20 KNOT RANGE AT TIMES
TODAY AND FRIDAY...BUT WILL REMAIN BELOW SMALL CRAFT CRITERIA.
EXPECT A CHANCE OF THUNDERSTORMS THIS AFTERNOON OVER THE NEARSHORE
WATERS AS WARM MOIST AIR PUSHES INTO THE REGION. THE CHANCE FOR
THUNDER RETURNS FRIDAY NIGHT...MAINLY AFTER MIDNIGHT WITH A SURFACE
TROUGH/COLD FRONT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY FROM NOON TO 8 PM CDT FRIDAY FOR WIZ046-047-051-
052-056>060-062>072.
LM...NONE.
&&
FRIDAY THROUGH WEDNESDAY...DDV/07
TODAY/TONIGHT AND AVIATION/MARINE...REM/09Hazardous weather outlook, Jun 29, 3:48 PM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 PM CDT WED JUN 29 2011 WIZ046-047-051-052-056>060-062>072-300915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 348 PM CDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AS A WARM FRONT APPROACHES. SCATTERED THUNDERSTORMS MAY LINGER IN EASTERN WISCONSIN INTO THURSDAY EVENING. SOUTHWEST WINDS WILL THEN PUMP HOT AND HUMID AIR INTO WISCONSIN AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST. HEAT INDEX VALUES WILL REACH 100 TO 109 DEGREES FOR FRIDAY AFTERNOON AND EARLY EVENING. A HEAT ADVISORY WILL LIKELY BE ISSUED FOR THIS PERIOD. THE COLD FRONT WILL SLOWLY MOVE ACROSS THE REGION FRIDAY NIGHT AND SATURDAY MORNING WITH SMALL CHANCES OF THUNDERSTORMS. SMALL THUNDERSTORMS CHANCES WILL THEN REMAIN IN THE FORECAST FROM SUNDAY NIGHT THROUGH TUESDAY AS A FRONTAL BOUNDARY WILL BE IN THE VICINITY OF SOUTHERN WISCONSIN AND LAKE MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LMZ643>646-300915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 PM CDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT AS WARM AND HUMID AIR ALOFT PUSHES INTO THE WESTERN GREAT LAKES. AFTER A WARM AND HUMID DAY ON FRIDAY...A WEAKENING COOL FRONT MAY SET OFF ISOLATED THUNDERSTORMS LATE FRIDAY NIGHT AND SATURDAY MORNING. SMALL THUNDERSTORMS CHANCES WILL THEN REMAIN IN THE FORECAST FROM SUNDAY NIGHT THROUGH TUESDAY AS A FRONTAL BOUNDARY WILL BE IN THE VICINITY OF SOUTHERN WISCONSIN AND LAKE MICHIGAN. GEHRING WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:37 PM CDT | Special Marine Warning | MKX | 53 min | |
| Jun 30, 6:37 PM CDT | Special Marine Warning | MKX | 83 min |
Nearby
Heat Advisories in Wisconsin, 2011Every heat advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.